Website Navigation:
Home >
Journal of Research (Science)

Email Address: jrscience@bzu.edu.pk


<< JRScience Home     Volume 14 No.2   December 2003    << Back to Volume Home

SOME PROBABILITY DISTRIBUTIONS IN THE CONTEXT OF ROAD ACCIDENTS

G. R. Pasha1 and Muhammad Akbar Ali Shah2

1Faculty of Science and Agriculture, Department of Statistics, Bahauddin Zakariya University, Multan, Pakistan.

2Department of Statistics, Islamia University, Bahawalpur, Pakistan. 

Abstract: In this paper the application of some discrete and continuous distributions in the field of road accidents has been studies. The relationship between these distributions has been explored and their means and variances are estimated. A distribution of vehicles involved in fatal accidents has been generated by Poisson distribution with a mean of 0.5 accidents.

 

Keywords: Gamma distribution, log series distribution, maximum likelihood, mixed Poisson distribution, multivariate distribution, negative binomial distribution, Poisson distribution, posterior and prior distribution.